# SDR TXER096384

- Difficulty date: July 13, 2004
- Submitted: July 27, 2004
- Operation: General aviation
- Aircraft: N151TA
- Make and model: Aerosp AS355*
- Aircraft serial: 2601
- Aircraft time: 9,238 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5072
- Part serial: 247M
- Condition: Binding
- Location: Tail Rotor
- Part time: 4,090 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SERVO IS BINDING.
